# SDR DALA2023061304805

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,403 hours, 11,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2811059) DENTS ON SUPPORT ZEE LOCATED BTW STA 500A TO STA 500C AND STR 26R AT FWD CARGO COMPARTMENT. PERFORMED REPAIR INSTRUCTION DENTS SUPPORT ZEE LOCATED BTW STA 500A TO STA 500L AT LEVEL STR 26R AT FWD CARGO COMPARTMENT AS PER ER/A 608756-14REVISION ORIGINAL.
